Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Pgi 3% w/w Gel Health Feed

I & my wife have pain in ours legs from last so many years, I have get check up twice from pgi, chandigarh but they says that you have not any problem tell us any treatment please.

Dr. N C Gupta 90% (17186 ratings)
MBBS, MS - Orthopaedics
Orthopedist, Delhi
Pain in legs (cramps) is a common condition. Do hot fomentation keep a pillow under the legs at night &/when resting. Any way take ibuprofen 200mg od & sos x 5days caldikind plus (mankind) 1 tab odx10days you will need other supportive medicines also. Do knee exercises it may have to be further investigated make sure you are not allergic to any of the medicines you are going to take. You will need other supportive medicines also. Do ask for detailed treatment plan. Do not ignore. It could be beginning of a serious problem.
Submit FeedbackFeedback

I have sever headache since 2days. What are home remedies ww can do in home. Can you help me?

Dr. Jyoti Goel 91% (6900 ratings)
MBBS, Diploma in Nutrition and Health Education (DNHE), Diploma in Clinical Cosmetology
General Physician, Noida
I have sever headache since 2days. What are home remedies ww can do in home. Can you help me?
You can take(If No drug allergy) : 1. Tablet Crocin (Paracetamol 500 mg) one tablet after food when required for headache after food for 2-3 days (maximum 2 tablets with gap of 12 hour can be taken in a day) you may be having headache because of stress/ refractory problems/ any ENT problem or may be Migraine Headache follow advises given below: Adequate sleep 6-8 hr in a day Get check eyes for refractive error complete history of your headache for further management like duration, severity, aggravating factors/relieving/ triggering/ associated factor to reach diagnosis It may be due to stress This problem can be solved by Meditation you can go for regular Physical exercise consult privately
Submit FeedbackFeedback

How I am using nitriga gel (l arginine gel 5%w/w) for penis before intercourse sex or after sex.

Dr. Parth Nagda 92% (130 ratings)
MBBS Bachelor of Medicine and Bachelor of Surgery, MD - Psychiatry
Psychiatrist, Kolhapur
How I am using nitriga gel (l arginine gel 5%w/w) for penis before intercourse sex or after sex.
It's to be used before sexual intercourse. It increases blood flow and will improve erection strength.
Submit FeedbackFeedback

I am suffering from Anal Fissure due to tighten of Anal Sphincter, Doctor Prescribe Ruticool Cream (containing Lidocaine Topical (3% w/w, Calcium Dobesilate Topical (0.025% w/w, Hydrocortisone Topical (0.025% w/w, Phenylephrine (0.1% w/w, Zinc Oxide (5% w/w)), But after use of cream I feel my anus is tighten more then relax, Is this Cream is Ok for this condition? Thanks.

Dr. S S Tanwar 93% (2685 ratings)
MD - Homeopathy, BHMS
Homeopathy Doctor, Gurgaon
Some dietary restrictions and Homeopathic Medicines will certainly help you. Edibles To Avoid :- Amchoor Amchur, Ajwain, Elaichi Cardamom, Imli Tamarind, Laung Cloves, Teekha-Mirch (Red-Green), Fig, millet, Cluster Beans, Brinjal-Eggplant, sesame, peanuts, pickle, Buckwheat Flour,  Pain killar Medicines, >>>To eat more :- Guava, Orange, Pear, Mosambi (Sweet orange), Curd, Salad >>>To continue as usual :- Cumin Seeds, coriander, turmeric, Salt, Aniseed-Fennel, Kashmeeri Lal-hari mirch and all other food items not mentioned above, unless not forbidden due to other ailments If you have faith in homeopathic medicine, you can take following medication: (1) Alpha Liv (2) R 13 Take medicine under supervision of homeopathic consultant only You can consult me in person through Lybrate online for more information.
1 person found this helpful
Submit FeedbackFeedback

I am suffering from headache since 3 months and I am using pgi n dolphor tablet. What should I do?

MBBS
General Physician, Mumbai
I am suffering from headache since 3 months and I am using pgi n dolphor tablet. What should I do?
For headache take tablet paracetamol and check your eye sight for refractive error and also rule out sinusitis or migrane as the cause of headache
1 person found this helpful

If my child has a fever can I give them paracetamol or ibuprofen at the same time?

Dr. Bheemesh 88% (21 ratings)
MBBS, MD - Pharmacology and Therapeutics
General Physician, Visakhapatnam
If my child has a fever can I give them paracetamol or ibuprofen at the same time?
Dear lybrate user, use paracetamol syrup. You mentioned you r child weight is 1kg. If it is so please consult a pediatrician for complete check up.
Submit FeedbackFeedback

If my child has a fever, can I give them paracetamol and ibuprofen at the same time?

Dr. Jagandeep Kaur 91% (1314 ratings)
BHMS
Homeopath, Ludhiana
If my child has a fever, can I give them paracetamol and ibuprofen at the same time?
Do not give 2 medicines at same time which are meant for same purpose. Give him only one medicine. ## if you need to give more medicine you can give:- ferrum phosphoricum 6x (4 tablets tds). Try to make a gap of half an hr with anothet medicine. Hope this advice will be sufficient for you.
Submit FeedbackFeedback

If my child has a fever, can I give them paracetamol and ibuprofen at the same time?

Dr. Aruna Sud 90% (4177 ratings)
MBBS
General Physician, Chandigarh
If my child has a fever, can I give them paracetamol and ibuprofen at the same time?
Ibuprofen is given only when the fever is high and both these medicines are not given together ever.
Submit FeedbackFeedback

If my Child has a fever, can I give them paracetamol and ibuprofen at the same time?

Dr. Sucharitra Picasso 93% (12785 ratings)
BHMS
Homeopath, Faridabad
If my Child has a fever, can I give them paracetamol and ibuprofen at the same time?
Hello, You can give your child Schwabe’s (homoeopathic medicines) Alpha-CF and Biocombination-11, both after every 2 hourly for 4 days which is very safe for kids.
Submit FeedbackFeedback

If my child has a fever, can I give them paracetamol and ibuprofen at the same time?

BHMS
Homeopath, Kolkata
If my child has a fever, can I give them paracetamol and ibuprofen at the same time?
No do not give it at the same time. I suggest to give rhus tox 200 - thrice daily for next 2 days. For further queries get back to me.